# SDR SIMA20250320003

- Difficulty date: March 20, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N236NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000572
- Aircraft time: 22,486 hours, 14,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17061701013
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE EXTERNAL SKIN AT FR 94 -4? AND STR 27R HAS LIGHNING STRIKE. (MAJOR REPAIR). BLENDED AREA ON REAR FUSELAGE IAW EMB 175 SRM 51-10-03, AREA MEASURES L=0.60 W=0.57 D=0.032. PERFORMED UT THICKNESS CHECK IAW EMB 175 NDTM 51-04-00 PART 4, REMAINING MATERIAL THICKNESS =0.031. FOUND TO BE OUT OF EMB 175 SRM 53-30-01/AD-01 TABLE 101 LIMITS. PERFORMED CUTOUT OF DAMAGE AT FR94- 4? STR 28R IAW EMB 175 SRM 53-30-01 REPAIR 13.PERFORMED HFEC INSP OF CUT OUT IAW EMB 175 NDTM 51-06-00-250-801-A PART 6, NO DEFECTS NOTED . FABRICATED, LOCATED AND DRILLED REPAIR DOUBLER AND FILLER IAW 175 SRM 53-30-01 REPAIR 13. FILLER MATERIAL 2024-T3 0.063 -ALUM CLAD AND DOUBLER MATERIAL 2024-T3 0.50 ALUM CLAD. TREATED AND PRIMED FILLER AND DOUBLER MATERIAL IAW EMB 175 SRM 51-23-04, 51-23-05 AND ETN EJ-51-025. INSTALLED REPAIR DOUBLER AND FILLER IAW EMB 175 SRM 53-30-01 REPAIR 13RESTORED FINISH IAW EMB 175 SRM 51-23-05, 51-23-06, ETN EJ-51-025, ETN EJ-51-015 AND APPLIED CIC TO INSIDE IAW EMB 175 CPM 55-21-00. DT-EJ-53-334 CREATED
